Zur Hauptnavigation / To main navigation

Zur Sekundärnavigation / To secondary navigation

Zum Inhalt dieser Seite / To the content of this page

Hauptnavigation / Main Navigation

Sekundärnavigation / Secondary navigation

Publications - Andreas Gathmann

Inhaltsbereich / Content

Andreas Gathmann - Publications

  1. A. L. Birkmeyer, A. Gathmann, Relative realizability of tropical curves in a plane in the non-constant coefficient case, e-print arXiv:1412.3035 (pdf)
  2. A. Gathmann, K. Schmitz, A. L. Winstel, The realizability of curves in a tropical plane, e-print arXiv:1307.5686 (pdf)
  3. A. Gathmann, F. Schroeter, Irreducible cycles and points in special position in moduli spaces for tropical curves, Electronic Journal of Combinatorics 19 (2012) no. 4, P26, e-print arXiv:1104.3307 (pdf)
  4. A. Gathmann, H. Markwig, F. Schroeter, Broccoli curves and the tropical invariance of Welschinger numbers, Advances in Mathematics 240 (2013), 520-574, e-print arXiv:1104.3118 (pdf)
  5. F. Block, A. Gathmann, H. Markwig, Psi-floor diagrams and a Caporaso-Harris type recursion, Israel Journal of Mathematics 191 (2012) no. 1, 405-449, e-print arXiv:1003.2067 (pdf)
  6. A. Gathmann, M. Kerber, H. Markwig, Tropical fans and the moduli spaces of tropical curves, Compositio Mathematica 145 (2009) no. 1, 173-195, e-print arXiv:0708.2268 (pdf)
  7. A. Gathmann, M. Kerber, A Riemann-Roch theorem in tropical geometry, Mathematische Zeitschrift 259 (2008), 217-230, e-print math.CO/0612129 (pdf)
  8. A. Gathmann, Tropical algebraic geometry, Jahresbericht der DMV 108 (2006) no. 1, 3-32, e-print math.AG/0601322 (pdf)
  9. A. Gathmann, H. Markwig, Kontsevich's formula and the WDVV equations in tropical geometry, Advances in Mathematics 217 (2008), 537-560, e-print math.AG/0509628 (pdf)
  10. A. Gathmann, H. Markwig, The Caporaso-Harris formula and plane relative Gromov-Witten invariants in tropical geometry, Mathematische Annalen 338 (2007), 845-868, e-print math.AG/0504392 (pdf)
  11. A. Gathmann, H. Markwig, The numbers of tropical plane curves through points in general position, Journal für die reine und angewandte Mathematik 602 (2007), 155-177, e-print math.AG/0504390 (pdf)
  12. A. Gathmann, Gromov-Witten invariants of hypersurfaces, Habilitation thesis, TU Kaiserslautern (2003) (pdf)
  13. A. Gathmann, Topological recursion relations and Gromov-Witten invariants in higher genus, e-print math.AG/0305361 (pdf)
  14. A. Gathmann, The number of plane conics 5-fold tangent to a given curve, Compositio Mathematica 141 (2005), 487-501, e-print math.AG/0202002 (pdf)
  15. A. Gathmann, Relative Gromov-Witten invariants and the mirror formula, Mathematische Annalen 325 (2003), 393-412, e-print math.AG/0009190 (pdf)
  16. A. Gathmann, Absolute and relative Gromov-Witten invariants of very ample hypersurfaces, Duke Mathematical Journal 115 (2002) no. 2, 171-203, e-print math.AG/9908054 (pdf)
  17. A. Gathmann, Gromov-Witten invariants of blow-ups, Journal of Algebraic Geometry 10 (2001) no. 3, 399-432, e-print math.AG/9804043 (pdf)
  18. A. Gathmann, Gromov-Witten and degeneration invariants: computation and enumerative significance, PhD thesis, Universität Hannover (1998) (pdf)
  19. A. Gathmann, Counting rational curves with multiple points and Gromov-Witten invariants of blow-ups, e-print alg-geom/9609010 (pdf)

Further publications of my research group

  1. A. Gross, Intersection theory on tropicalizations of toroidal embeddings, e-print arXiv:1510.04604 (pdf)
  2. F. Gauß, Planar tropical gravitational descendants with one tangency condition, e-print arXiv:1509.07309 (pdf)
  3. L. Allermann, S. Hampe, J. Rau, On rational equivalence in tropical geometry, e-print arXiv:1408.1537 (pdf)
  4. S. Hampe, Combinatorics of tropical Hurwitz cycles, e-print arXiv:1407.3933 (pdf)
  5. S. Hampe, Algorithmic aspects of tropical intersection theory, PhD thesis, TU Kaiserslautern (2014) (pdf)
  6. C. Torchiani, Enumerative geometry of rational and elliptic tropical curves in $ {\mathbb R}^m $, PhD thesis, TU Kaiserslautern (2014) (pdf)
  7. A. Gross, Correspondence theorems via tropicalizations of moduli spaces, accepted for publication in Communications in Contemporary Mathematics, e-print arXiv:1406.1999 (pdf)
  8. A. Gross, Intersection theory on linear subvarieties of toric varieties, Collectanea Mathematica 66 no. 2 (2015), 175-190, e-print arXiv:1312.0480 (pdf)
  9. J. Frels, K. Schmitz, Lower bounds for the number of generic initial ideals, e-print arXiv:1303.3461 (pdf)
  10. D. Ochse, Moduli spaces of rational tropical stable maps into smooth tropical varieties, PhD thesis, TU Kaiserslautern (2013) (pdf)
  11. G. François, Tropical intersection products and families of tropical curves, PhD thesis, TU Kaiserslautern (2012) (pdf)
  12. S. Hampe, a-tint: A polymake extension for algorithmic tropical intersection theory, European Journal of Combinatorics 36C (2014), 579-607, e-print arXiv:1208.4248 (pdf)
  13. K. Schmitz, Generic tropical varieties on subvarieties and in the non-constant coefficient case, e-print arXiv:1108.4268 (pdf)
  14. G. François, S. Hampe, Universal families of rational tropical curves, Canadian Journal of Mathematics 65 (2013), 120-148, e-print arXiv:1105.1674 (pdf)
  15. H. Meyer, Intersection theory on tropical toric varieties and compactifications of tropical parameter spaces, PhD thesis, TU Kaiserslautern (2011) (pdf)
  16. G. François, Cocycles on tropical varieties via piecewise polynomials, Proceedings of the AMS 141 (2013), 481-497, e-print arXiv:1102.4783 (pdf)
  17. M. Herold, Tropical orbit spaces and moduli spaces of tropical curves, PhD thesis, TU Kaiserslautern (2011) (pdf)
  18. G. François, J. Rau, The diagonal of tropical matroid varieties and cycle intersections, Collectanea Mathematica 64 no. 2 (2013), 185-210, e-print arXiv:1012.3260 (pdf)
  19. L. Allermann, Tropical intersection theory, PhD thesis, TU Kaiserslautern (2009) (pdf)
  20. L. Allermann, Chern classes of tropical vector bundles, Arkiv för matematik 50 no. 2 (2012), 237-258, e-print arXiv:0911.2909 (pdf)
  21. M. Herold, Tropical orbit spaces and the moduli spaces of elliptic tropical curves, e-print arXiv:0911.1491 (pdf)
  22. J. Rau, Tropical intersection theory and gravitational descendants, PhD thesis, TU Kaiserslautern (2009) (pdf)
  23. L. Allermann, Tropical intersection products on smooth varieties, Journal of the EMS 14 no. 1 (2012), 107-126, e-print arXiv:0904.2693 (pdf)
  24. J. Rau, Intersections on tropical moduli spaces, e-print arXiv:0812.3678 (pdf)
  25. M. Kerber, The enumerative geometry of rational and elliptic tropical curves and a Riemann-Roch theorem in tropical geometry, PhD thesis, TU Kaiserslautern (2008) (pdf)
  26. H. Markwig, J. Rau, Tropical descendant Gromov-Witten invariants, Manuscripta Mathematica 129 (2009) no. 3, 293-335, e-print arXiv:0809.1102 (pdf)
  27. M. Franz, H. Markwig, Tropical enumerative invariants of $ {\mathbb F}_0 $ and $ {\mathbb F}_2 $, Advances in Geometry 11 (2011) no. 1, 49-72, e-print arXiv:0808.3452 (pdf)
  28. M. Kerber, H. Markwig, Intersecting Psi-classes on tropical $ {\mathcal M}_{0,n} $, International Mathematics Research Notices 2009 (2009) no. 2, 221-240, e-print arXiv:0709.3953 (pdf)
  29. L. Allermann, J. Rau, First steps in tropical intersection theory, Mathematische Zeitschrift 264 (2010) no. 3, 633-670, e-print arXiv:0709.3705 (pdf)
  30. M. Kerber, H. Markwig, Counting tropical elliptic plane curves with fixed $j$-invariant, Commentarii Mathematici Helvetici 84 (2009) no. 2, 387-427, e-print math.AG/0608472 (pdf)
  31. H. Markwig, The enumeration of plane tropical curves, PhD thesis, TU Kaiserslautern (2006) (pdf)